Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
THX

Accutane/Redskin/marks

I was wondering if there is anything I can take while on Accutane to diminish the redness and red marks on my face?

You see, my acne is completely gone - but my skin is a bit raw and maintains a redish hue.. and of course I have quite a few redmarks. But I know that accutane causes increased sensitivity and thins out the skin, which means I must be careful when using these products. But is there anything I can do about my skin? It kinda sucks to have gotten rid of my acne, but now face this crap.

Share this post


Link to post
Share on other sites

i heard your skin is weak for about a year off accutane.. im 8months off and i still have redness but its faded alot since when i got off accutane

Share this post


Link to post
Share on other sites

I was wondering if there is anything I can take while on Accutane to diminish the redness and red marks on my face?

You see, my acne is completely gone - but my skin is a bit raw and maintains a redish hue.. and of course I have quite a few redmarks. But I know that accutane causes increased sensitivity and thins out the skin, which means I must be careful when using these products. But is there anything I can do about my skin? It kinda sucks to have gotten rid of my acne, but now face this crap.

try washing your face with a natural cleanser with jojoba oil in it, or use other healing oils on your skin. Oil won't make you break out while you are on accutane, and many natural oils have healing benefits.

Share this post


Link to post
Share on other sites

I was wondering if there is anything I can take while on Accutane to diminish the redness and red marks on my face?

You see, my acne is completely gone - but my skin is a bit raw and maintains a redish hue.. and of course I have quite a few redmarks. But I know that accutane causes increased sensitivity and thins out the skin, which means I must be careful when using these products. But is there anything I can do about my skin? It kinda sucks to have gotten rid of my acne, but now face this crap.

try washing your face with a natural cleanser with jojoba oil in it, or use other healing oils on your skin. Oil won't make you break out while you are on accutane, and many natural oils have healing benefits.

oils wont make you brake out on accutane :shock: ! Ovcourse it will thats the whole point of tane u idiot, to stop oil. DONT GIVE FALSE INFOMATION PLZ!

Share this post


Link to post
Share on other sites

to be hounest there isent much that will help whilst on accutane because the healing rate is so slow. But yes i hqave heard aloe vera does help but i dont think anyone has had luck dealing with red marks on tane.

Share this post


Link to post
Share on other sites

Patience. Believe it or not. Your red marks will fade with time. I would just use a lotion with sun block in it, since the sun will be the most detrimental. As someone else said, my red marks have faded loads since I got off.

Share this post


Link to post
Share on other sites

i'm not even on accutane yet and i have redness and i hate it, anything for that? it stated while i was on mino and cetaphil cleanser (i quit cetaphil because rache said it made her get contact dermatitis).

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×